# SDR SWIA2019101746493

- Difficulty date: September 10, 2019
- Submitted: October 17, 2019
- Operation: Air carrier
- Aircraft: N926SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7687
- Aircraft time: 43,691 hours, 36,729 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Intercostal
- Condition: Corroded
- Location: Bs 338-347
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR INTERCOSTAL 601R31902-317, BETWEEN FS 338.963 AND FS 347.250 CORRODED.  REMOVED CORRODED PAX DOOR INTERCOSTAL (P/N 601R31902-317) BETWEEN FS338.963 AND FS347.250 (DD5 LOCATION), AND REPLACED WITH NEW IAW SRM.
